# SDR SWAA2023092192132

- Difficulty date: August 21, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AAF HAS CORRODED INSERTS<[01] THIS PANEL WILL BE REPLACED ON WORK CARD TTG8Q00N0FM9;[02] INSP. VERIFIED THE TT# ENTERD WILL PERFORM WORK REQUIERMENT.
